Volume 12, issue 2 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Concordance to links with unknotted components

Jae Choon Cha and Daniel Ruberman

Algebraic & Geometric Topology 12 (2012) 963–977
Bibliography
1 S Akbulut, R Kirby, Branched covers of surfaces in 4–manifolds, Math. Ann. 252 (1979/80) 111 MR593626
2 A J Casson, C M Gordon, Cobordism of classical knots, from: "À la recherche de la topologie perdue", Progr. Math. 62, Birkhäuser (1986) 181 MR900252
3 J C Cha, The structure of the rational concordance group of knots, Mem. Amer. Math. Soc. 189 (2007) MR2343079
4 J C Cha, T Kim, Covering link calculus and iterated Bing doubles, Geom. Topol. 12 (2008) 2173 MR2431018
5 J C Cha, K H Ko, Signatures of links in rational homology spheres, Topology 41 (2002) 1161 MR1923217
6 J C Cha, K H Ko, Signature invariants of covering links, Trans. Amer. Math. Soc. 358 (2006) 3399 MR2218981
7 J C Cha, C Livingston, Knot signature functions are independent, Proc. Amer. Math. Soc. 132 (2004) 2809 MR2054808
8 J C Cha, C Livingston, D Ruberman, Algebraic and Heegaard–Floer invariants of knots with slice Bing doubles, Math. Proc. Cambridge Philos. Soc. 144 (2008) 403 MR2405897
9 T D Cochran, Geometric invariants of link cobordism, Comment. Math. Helv. 60 (1985) 291 MR800009
10 T D Cochran, k–cobordism for links in S3, Trans. Amer. Math. Soc. 327 (1991) 641 MR1055569
11 T D Cochran, K E Orr, Not all links are concordant to boundary links, Bull. Amer. Math. Soc. 23 (1990) 99 MR1031581
12 T D Cochran, K E Orr, Not all links are concordant to boundary links, Ann. of Math. 138 (1993) 519 MR1247992
13 R H Fox, Free differential calculus III : Subgroups, Ann. of Math. 64 (1956) 407 MR0095876
14 M H Freedman, The disk theorem for four-dimensional manifolds, from: "Proceedings of the International Congress of Mathematicians, Vol. 1, 2 (Warsaw, 1983)", PWN (1984) 647 MR804721
15 C M Gordon, Knots, homology spheres, and contractible 4–manifolds, Topology 14 (1975) 151 MR0402762
16 J E Grigsby, D Ruberman, S Strle, Knot concordance and Heegaard Floer homology invariants in branched covers, Geom. Topol. 12 (2008) 2249 MR2443966
17 M Hedden, C Livingston, D Ruberman, Topologically slice knots with nontrivial Alexander polynomial, to appear in Adv. Math. arXiv:1001.1538
18 S Jabuka, S Naik, Order in the concordance group and Heegaard Floer homology, Geom. Topol. 11 (2007) 979 MR2326940
19 A S Levine, Slicing mixed Bing–Whitehead doubles, to appear in J. Topology arXiv:0912.5222
20 C Livingston, Links not concordant to boundary links, Proc. Amer. Math. Soc. 110 (1990) 1129 MR1031670
21 P Ozsváth, Z Szabó, Absolutely graded Floer homologies and intersection forms for four-manifolds with boundary, Adv. Math. 173 (2003) 179 MR1957829
22 C Van Cott, An obstruction to slicing iterated Bing doubles arXiv:0907.4948